Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Anyone else taking loestrin 24FE?

I'm just wondering because I'm on my 2nd month taking this birthcontrol & it seems that my sex drive has gone way down. I'm just not interested, don't feel like it, & when we do have sex im not into it. Is anyone else having this side effect? I'm just thinking its the BC because this just started recently. We used to have great sex all the time now it's just not so good.

Answer Question
 
Anonymous

Asked by Anonymous at 2:53 PM on Jul. 25, 2009 in Health

Answers (4)
  • I used to take it but never had that side effect! I went a bit crazy on them, I had really bad mood swing and my acne actually got worse, but sex drive remained the same!
    kirsty_mcgrail

    Answer by kirsty_mcgrail at 3:08 PM on Jul. 25, 2009

  • I took them a few years back. They were not friendly to my body at all. I quit taking them because of what the did to my body and have sworn off all hormonal birth control.
    Anonymous

    Answer by Anonymous at 4:51 PM on Jul. 25, 2009

  • When I was on b/c I was on that pill and that was my major side effect. The doctor switched me to the patch and I was back in the groove of things.
    mommytobrooke

    Answer by mommytobrooke at 10:11 PM on Jul. 25, 2009

  • Get a diaphram! It has no hormones or side effects. It is instantly reversible. It does not have a history of class action lawsuits, strokes, blood clots, PID, infertility, etc.
    rkoloms

    Answer by rkoloms at 10:11 AM on Jul. 26, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN